# SDR AWXA0000609

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 33,397 hours, 15,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070089200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, NR 4 SEAT TRACK FRAME 31.5 FRETTED.  REPAIRED IAW A320 SRM 53-00-15 PG 202 FIG 201.
